# SDR UPS97824372

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Worn
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOOR TRACK TANG OUT OF LIMITS COMPT 17 BL 24 LT STA 1485.  REMOVED DAMAGED SECTION OF TRACK, DRILLED, TREATED, PRIMED, AND INSTALLED TRACK PLUG IAW DC8 SRM 53-2-3 FIG 6D, 51-1-8, 51-3-0.
